Eigenvalues of the matching derangement graph

Ku, Cheng Yeaw and Wong, Kok Bin (2018) Eigenvalues of the matching derangement graph. Journal of Algebraic Combinatorics, 48 (4). pp. 627-646. ISSN 0925-9899

Full text not available from this repository.
Official URL: https://doi.org/10.1007/s10801-017-0809-8

Abstract

In this paper, we derive a formula for the eigenvalues of the matching derangement graph. The formula gives an insight regarding the alternating sign conjecture for the eigenvalues of the matching derangement graph. In particular, we show that the alternating sign property holds for certain partitions.

Item Type: Article
Uncontrolled Keywords: Association scheme; Perfect matchings; Erdős-Ko-Rado
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 04 Jul 2019 08:55
Last Modified: 04 Jul 2019 08:55
URI: http://eprints.um.edu.my/id/eprint/21577

Actions (login required)

View Item View Item